# SDR USAA980094

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION FOUND, .75 INCH CRACK STATION 616 FRAME INBOARD CHORD, LBL 62.5 WL 202 FRAME. FABRICATED AND INSTALLED REPAIR ANGLE, REPAIRED PER EA 43552.  (M)
